For less than a minute today, my left eye went blurry and I felt light headed. I have floaters in my left eye which were investigated last month by an opthamologist, and found to be typical vitreous floaters. I experience episodes of tingling, numbness (mostly on my left side), vertigo/dizzyness and other neurological symptoms and am currently in an episode of these symptoms. I have had a complete work up - MRI, VEP, blood work etc. and all were normal. I am currently being treated for a Vitamin D deficiency, a low B12 and low potassium. What would cause a temporary blurring of the vision in only one eye and should I go see my opthamologist?
The symptoms you present suggest amaurosis fugax. A temporary decrease in blood flow to your left eye. You have to make sure this was your left eye and not your left field of vision-if so it would indicate a blood flow problem in the posterior cerebral artery.
You need to see an ophthalmologist and then an internist. Your cartoid arteries should be studies as well as the rhythm of your heart, blood pressure, etc.
I had a complete cardiac work up about 1 year ago. My BP is always normal (typically somewhere around 105 - 110 over 70 or 75), my cholesterol is normal, I had a treadmill stress test & 24 hour holter monitor test which were both normal.
What I experienced yesterday was a blurry field of vision, if that is more specific for you.
Do you still think that it could be related to my cartoid arteries?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.